# SDR USAA2013102800008

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  A CRACK FOUND ON FRAME SEGMENT OF OVERWING EMERGENCY EXIT DOOR 834 BETWEEN FRAMES 40 TO 41 & BETWEEN S14-20L.  REPLACED SEGMENT FRAME OF OVERWING EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
